MathSciNet Relay Station
MathSciNet bibliographic data
MR2269522 (2007j:70002) 70-04 (34C28 70-08 70K40 70K55)
Csendes, Tibor; Bánhelyi, Balázs; Hatvani, László Towards a computer-assisted proof for chaos in a forced damped pendulum equation. J. Comput. Appl. Math. 199 (2007), no. 2, 378–383.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement